# SDR 05FDEA02618

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- Engine: Ge CF66K
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB129142
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE AT XORS 742 FOUND NR 1 RIB CRACKED.   ACCOMPLISHED FORMER REPAIR IAW SRM.
